# SDR QXEA2014022600157

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Corroded
- Location: Bs 584-604
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS AT BS 584.5 - 604.5 STRINGER 31R.  REPLACED RIVETS IAW SRM 51-42-05 STEP 4E.
